# SDR TRAX200701097

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 11,812 hours, 7,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 4 INOP.  CABIN EMERGENCY LIGHTS - CEILING LEVEL FLOODLIGHTS.
